# SDR F3LA200700124

- Difficulty date: May 30, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N920FR
- Make and model: Airbus A319-111
- Aircraft serial: 1997
- Aircraft time: 14,383 hours, 6,771 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED FLOOR PANEL 262FF CORRODED ON LOWER SIDE.  REPLACED FLOOR PANEL IAW AMM 53-12-12-000-001.
